Advil Cold & Sinus Caplets
Analgesic + Decongestant
Effective relief of: Nasal Congestion; Sinus Pain; Headache; Fever.
Directions: Adults and children over 12 to 65 years: Take 1 or 2 Advil Cold & Sinus caplets every 4 to 6 hours as needed. Do not exceed 6 Advil & Sinus caplets in 24 hours, unless directed by a physician. Do not use longer than 3 days for a fever or 5 days for pain relief or cold symptoms.
Warning: Do not take Advil Cold & Sinus if taking acetylsalicylic acid (ASA) or other products containing ibuprofen or decongestants, or if allergic to ASA, salicylates, or anti-inflammatory drugs, or any of the listed ingredients. Do not take if you have an ulcer; gastrointestinal disease; lupus; liver, thyroid or kidney problems; asthma; heart disease; before or after heart surgery; are very dehydrated; or are pregnant or nursing. Do not use with a monoamine oxidase inhibitor (MAOI) or for 14 days after stopping the MAOI drug. Consult your physician before taking if you have diabetes, high blood pressure, glaucoma, chronic breathing problems, hemophilia, or difficulty in urination due to an enlarged prostate. In case of overdose: Stop use and contact a physician or poison control centre immediately, even if there are no symptoms.
Each caplet contains the following active ingredients:
Ibuprofen 200mg and Pseudophedrine Hydrochrloride 30mg.
Non-Medicinal Ingredients: Acetylated monoglycerides, ammonium hydroxide, carnauba wax, corn starch, croscarmellose sodium, ethoxyethanol, iron oxides, microcrystalline cellulose, parabens, pharmaceutical glaze, pharmaceutical shellac, povidone, pregelatinized starch, propylene glycol, silicon dioxide, sodium benzoate, sodium lauryl sulfate, stearic acid, sucrose, titanium dioxide.